# SDR SWAA2017022211955

- Difficulty date: February 18, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 34,973 hours, 20,552 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING CORRODED.     REPAIRED THE FITTING IAW EA.
